# SDR TSAA0953004

- Difficulty date: April 28, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 64,441 hours, 59,924 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ECO 3512 (AD 2005-17-19) FOUND THREE CRACKS AT FORWARD CARGO DOOR, LOWER FORWARD CORNER APPROX 0.5, LOWER AFT CORNER APPROX 0.5 AND AT RIVET BELOW LOWER AFT CORNER APPROX STRINGER 25.   FWD CARGO DOOR, LOWER FORWARD CORNER - REPAIRED IAW SRM 53-30-3, FIG. 46, DETAIL VI.  FWD CARGO DOOR, LOWER AFT CORNER REPAIR COMPLIED PER SRM 53-30-3, FIG. 46, DETAIL V.  CRACK AT RIVET BELOW LOWER AFT CORNER OF FWD CARGO DOOR APPROX. STRINGER 45:  HFEC COMPLETED, NO CRACK NOTED.
